# SDR K3HA980092

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 FIRE BELL SOUNDED AFTER 120 KTS ON TAKEOFF ROLL.  NO FIRE LIGHTS OR ABNORMAL INDICATIONS NOTED.  THIRTY MINUTES AFTER TAKEOFF, NR 3 GROUND FAULT LIGHT ON, NR 1 CSD OIL TEMP INDICATE 150 DEGREES) IN 25C RISE ON CLIMBOUT, GEN ISOLATED TEMP RETURNED TO NORMAL AFTER 30 MINUTES.  FOUND GASKET BLOWN ON CSD EJECTOR VALVE, LINES TO CSD COOLER REPLACED, GASKET LEAK CHECKED NR 1 ENGINE AT PART POWER, FOUND NO LEAKS, OK FOR SERVICE.  NR 3 FAULT DETECTORREPOSTIONED, OPS CHECK OK.  FOUND NR 1 CSD SERVICED TO OVER FULL, DRAINED TO PROPER LEVEL, RAN ENGINE LEAK OPS CHECK OK.
